Jump to content
helplinedonate

Search the Community

Showing results for tags 'secondary dystonia'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Forum Information
    • Discussion Corner Announcements
    • PF Forum Member Service Center
    • Frequently Asked Questions - How Do I...???
  • Medical Questions
    • Ask The Doctor
    • Ask The Surgical Team
    • Ask about Nutrition
    • Ask the Pharmacist
    • PregĂșntele al MĂ©dico
    • Talk To A Speech Clinician
  • Unmoderated Discussion
    • Open Forum
    • Newly Diagnosed
    • Caregivers Forum
    • Young Onset Forum
    • DBS Forum

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Hi, everyone using C/L or Levodopa in any form,do you experience rigidity and stiffness of muscles when undermedicated or during wearing off periods,more than before you started using this medication?If so,this is termed secondary dystonia according to the link below.How do you deal with secondary dystonia,if you don't want to increase the dosage of medication?http://www.dystonia.org.uk/index.php/about-dystonia/types-of-dystonia/secondary-dystonias/dystonia-caused-by-parkinsons-disease
×